# SDR SWAA2019072935347

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 57,235 hours, 32,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLASHLIGHT INOP.  R&R BATTERY PER AMM.
